A fast method for redundancy allocation

Misra, K. B. (1973) A fast method for redundancy allocation Microelectronics Reliability, 12 (4). pp. 385-387. ISSN 0026-2714

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/002627...

Related URL: http://dx.doi.org/10.1016/0026-2714(73)90333-8


A fast method for redundancy allocation for a series system is described in this paper. The approach makes use of some of the special features of the problem and thereby reduces it to the solution of a set of inequalities. Two illustrative problems-one with linear and the other with the non-linear constraints are given as examples. The type of constraints and the number of stages do not set a limitation on the choice of this approach as with the existing methods.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:20019
Deposited On:20 Nov 2010 15:09
Last Modified:08 Jun 2011 04:37

Repository Staff Only: item control page